Rademacher chaos: tail estimates versus limit theorems

Ron Blei Department of Mathematics, University of Connecticut Svante Janson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.333013

Arkiv for Matematik, 42, (1), 13-29, 2002.9
We study Rademacher chaos indexed by a sparse set which has a fractional combinatorial dimension. We obtain tail estimates for finite sums and a normal limit theorem as the size tends to infinity. The tails for finite sums may be much larger than the tails of the limit.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 927 downloads ] [ 0 comments ] [ Cited by 9 ]
  title={Rademacher chaos: tail estimates versus limit theorems},
  author={Ron Blei, and Svante Janson},
  booktitle={Arkiv for Matematik},
Ron Blei, and Svante Janson. Rademacher chaos: tail estimates versus limit theorems. 2002. Vol. 42. In Arkiv for Matematik. pp.13-29. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203608538194822.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved